Current track

Title

Artist


Sunday

12:00amSunday

UMF Radio delivers the Ultra Music Festival experience to your radio every week. Presented by Ultra Worldwide since 2005, the 2 hour show features live recorded performances from ULTRA’s festivals around the globe as well as exclusive studio mixes from the world’s most in demand DJ’s & producers. Hosted by Andy Pate (RioTGeaR).

Learn more

The Martin Garrix Show

2:00amSunday

2:00amSunday

Dutch DJ superstar Martin Garrix mixes up a sweet selection of his favourite tunes each week. As he says it's just "a weekly selection of tracks that I love to listen to at home or play out at a party." New episodes uploaded weekly.

Learn more

3:00amSunday

Dialekt Radio is the radio show presented by Sultan + Shepard. Following their successful double album Echoes of Life, the dynamic Canadian production and DJ duo have returned to their progressive and tech house roots, and are proud to present 60 minutes of music each week dedicated to these sounds. Get ready to go on a journey for 60 mins each week featuring brand new exclusive music from Sultan and Ned as well as exclusive mashups and deep cuts.

Learn more

4:00amSunday

Warm up your weekend with DJ Maestro B spinning an exclusive mix show. Traversing the best in Disco and House, DJ Maestro B will hit the right tracks to get your Saturday night started.

Learn more

Chill Out

5:00amSunday

5:00amSunday

A smooth selection of beats to ease you into the day ahead.

Learn more

Ku De Ta Radio Show

10:00amSunday

10:00amSunday

KU DE TA brings Bali’s rhythmic heart and soul to your radio every Sunday morning. An aural representation of the elegant, exotic, emotional musical trip experienced at the sublime venue during a typically long and winding Balinese day. The seamless, sundrenched sounds are timeless, yet contemporary, forward-thinking, yet reverential – an organic blend of the live and the electronic, diffident styles crafted into one great loved-up musical bohemia. Encompassing everything from chic-Asiatic-chill, to Balearic nu-disco, ultimately crafted into an accurate reflection of KU DE TA’s rhythmic heart and soul.

Learn more

Transitions

12:00pmSunday

12:00pmSunday

The most important radio show in the deep and progressive house scene really needs no introduction, but here it goes anyway. John Digweed's long-standing weekly 2 hour programme is legendary, airing for many years exclusively on Kiss 100 in London but now syndicated around the world. In New Zealand, Pulzar FM is proud to exclusively broadcast the show each week. Background wise, John Digweed hosted a weekly two-hour radio show on Kiss 100 in the UK from September 2000 to January 2011, in which he played the first hour of music and a guest DJ played the second hour. Beginning in September 2006, his show was available on all three Kiss radio stations. By that time, the show's name had become Transitions, which was also the name of a four-volume series of mix albums by Digweed that was released every six months during 2006–2008. In January 2011, Transitions aired for the last time on Kiss 100, but the show continues to be broadcast on other stations around the world as well as online. Expect upfront & unreleased tunes dished up by John Digweed alongside finely tuned guest mixes that are almost always exclusively prepared just for the show.

Learn more

Club Retrospective

2:00pmSunday

Baldrick

2:00pmSunday

Baldrick takes us back to the days of the Palladium, the Firehouse, Xanadu and some of the biggest clubs in the US and UK with a weekly selection of classic bangers from the late 80's to the early 2000's.

Learn more

Liquid Cuts

4:00pmSunday

4:00pmSunday

Liquid Drum and Bass Goodness with Andy ZERO, Sunday 4pm.

Learn more

5:00pmSunday

Grid City Grooves is a one-hour weekly show (repeated in 2 other timeslots), focusing on Christchurch’s music scene (and the surrounding area), artists, producers and events. Most weeks we feature a guest artist in studio, playing at least 5 of their songs/productions, digging into their process, sometimes even including live performances of their releases.  Grid City Grooves will also occasionally celebrate Christchurch artists that went on to “make it big” like Shapeshifter, Salmonella Dub, Tiki, Ladi 6 and the like, but generally features new and up & coming Christchurch acts.

Learn more

6:00pmSunday

Playground Radio is a bi-weekly radio show hosted by Louis The Child showcasing their favourite music at the moment. Be sure to stay tuned for news and updates about upcoming music, shows and what is happening in the world of Louis The Child.

Learn more

6:00pmSunday

"Phoenix Radio" is ILLENIUM's curated bi-weekly radio show showcasing his own productions as well as his favourite artists in the electronic dance music community.

Learn more

Sassafras Sessions

8:00pmSunday

8:00pmSunday

Well known Christchurch DJ Sassafras lays down a smooth mix of the best in house, progressive, trance and whatever else takes his fancy every Sunday evening for two hours of music majesty.

Learn more

Toolroom Knights

10:00pmSunday

10:00pmSunday

Mark Knight has continued to grow his much loved radio presence, with Toolroom Radio now reaching over 13.5 million people in 60 countries across the world, all tuning in each week to hear Mark’s records of choice, while on iTunes Toolroom Radio was recently named in the top 20 most influential podcast by Digital Music News based on number of subscribers. Knight also remains a firm fixture on the worldwide touring circuit with a number of key residencies around the world under the Toolroom Live banner and performances at dance music bastions Space Ibiza and Amnesia as well as a host of landmark festivals. With all this in mind, it’s no wonder the Toolroom man has deservedly maintained his status as an indispensable asset to modern dance music.

Learn more